Perturbation de générateurs infinitésimaux du type «changement de temps»
Annales de l'Institut Fourier, Volume 23 (1973) no. 4, p. 271-279

One obtains a general theorem concerning the multiplicative perturbation of the generator of a strongly continuous semigroup on a Banach space, by a linear operator (bounded, but not necessarily with bounded inverse). This is used to derive a result, intimately related to time change in Markov processes, which extends a theorem of Dorroh (and gives an affirmative answer for the only situation which still remained in doubt in the context of Dorroh’s theorem). As an example of other possible applications, the general theorem is then used to obtain a result on the perturbation of the laplacian in L 2 (R n ).

On obtient un théorème général concernant la perturbation multiplicative par un opérateur (linéaire borné, mais pas forcément d’inverse borné), du générateur d’un semi-groupe fortement continu sur un espace de Banach. On en déduit un résultat intimement lié au changement de temps dans les processus de Markov, qui étend un théorème de Dorroh (et résout par l’affirmative la seule situation qui restait en doute dans le contexte du théorème de Dorroh cité). Comme exemple d’autres possibilités d’application, on utilise ensuite le théorème général pour obtenir un résultat sur la perturbation du laplacien dans L 2 (R n ).

     author = {Lumer, Gunter},
     title = {Perturbation de g\'en\'erateurs infinit\'esimaux du type \guillemotleft{}changement de temps\guillemotright{}},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {4},
     year = {1973},
     pages = {271-279},
     doi = {10.5802/aif.492},
     zbl = {0263.47035},
     mrnumber = {49 \#3596},
     language = {fr},
     url = {}
Lumer, Gunter. Perturbation de générateurs infinitésimaux du type «changement de temps». Annales de l'Institut Fourier, Volume 23 (1973) no. 4, pp. 271-279. doi : 10.5802/aif.492.

[D] J. R. Dorroh, Contraction semi-groups in a function space, Pacific J. Math., 19 (1966), 35-38. | MR 34 #1860 | Zbl 0143.16504

[Gu] K. Gustafson, Doubling perturbation sizes and preservation of operator indices in normed linear spaces. Proc. Cambridge Philos. Soc., 66 (1969), 281-294. | MR 40 #4808 | Zbl 0181.13801

[Gu-L] K. Gustafson et G. Lumer, Multiplicative perturbation of semi-group generators, Pacific J. Math., 41 (1972), 731-742. | MR 47 #5652 | Zbl 0228.47028

[H] F. Hirsch, Familles résolvantes, générateurs, cogénérateurs, potentiels, Ann. Inst. Fourier, 22 (1972), 89-210. | Numdam | MR 51 #6490 | Zbl 0219.31015

[H-Ph] E. Hille et R. S. Phillips, Functional analysis and semi-groups, A.M.S. Colloquium Publ., XXXI, 2e éd. (1957). | MR 19,664d | Zbl 0078.10004

[L 1] G. Lumer, Semi-inner-product spaces, Transactions A.M.S., 100 (1961), 29-43. | MR 24 #A2860 | Zbl 0102.32701

[L 2] G. Lumer, Potential-like operators and extensions of Hunt's theorem for σ-compact spaces, Journal of Functional Analysis, 13 (1973), 410-416. | MR 50 #1046 | Zbl 0275.60091

[L-Ph] G. Lumer et R. S. Phillips, Dissipative operators on a Banach space, Pacific J. Math., 11 (1961), 679-698. | MR 24 #A2248 | Zbl 0101.09503

[Y] K. Yosida, Functional Analysis, Springer-Verlag, 3e éd. (1971). | Zbl 0217.16001